# SDR AWXA0000215

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 57,740 hours, 22,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 012N10061
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT MLG WHEEL WELL CANTED BEAM IS CRACKED.  CRACKS ON LT MLG WHEEL WELL CANTED BEAM REPAIRED IAW EO 53-10-13 FIG 3.
